Alert archive / New Hampshire / River Flood Warnings in 2011
River Flood Warning 64, NWS Gray, ME
NWS Gray, ME issued this river flood warning at Dec 8, 2011, 2:32 AM EST for Merrimack County, New Hampshire. It took effect at Dec 8, 2011, 5:15 AM EST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2011, 2:32 AM EST (07:32 UTC)
- In effect from
- Dec 8, 2011, 5:15 AM EST
- Expired
- Dec 9, 2011, 1:24 PM EST
- In force
- 32 hr
- Issued by
- NWS Gray, ME
- Flood severity
- Minor
County Merrimack County, NH
The radar
The Portland,ME radar (KGYX), 132 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Suncook River at North Chichester (NCHN3). The gauge peaked at 8.66 ft at Dec 8, 2011, 11:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 12 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01089500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
286 WGUS41 KGYX 080732 FLWGYX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAY, MAINE 232 AM EST THU DEC 8 2011 ...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY .HEAVY RAINFALL HAS CAUSED THE SUNCOOK RIVER TO RISE RAPIDLY AT NORTH CHICHESTER. THE RIVER IS EXPECTED TO REACH FLOOD STAGE EARLY THIS MORNING...AND REMAIN ABOVE FLOOD STAGE UNTIL LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC013-081932- /O.NEW.KGYX.FL.W.0064.111208T1118Z-111209T1330Z/ /NCHN3.1.ER.111208T1118Z.111208T1800Z.111209T0730Z.NO/ 232 AM EST THU DEC 8 2011 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE SUNCOOK RIVER AT NORTH CHICHESTER * FROM THIS MORNING UNTIL FRIDAY MORNING. * AT 02AM THURSDAY THE STAGE WAS...6.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 7.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. $$
6 follow-up statements
548 WGUS81 KGYX 081016 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 516 AM EST THU DEC 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC013-082216- /O.EXT.KGYX.FL.W.0064.111208T1015Z-111210T0600Z/ /NCHN3.1.ER.111208T0830Z.111209T0000Z.111210T0000Z.NO/ 516 AM EST THU DEC 8 2011 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE SUNCOOK RIVER AT NORTH CHICHESTER. * UNTIL LATE FRIDAY NIGHT. * AT 04AM THURSDAY THE STAGE WAS 7.3 FEET. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 8.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. $$
961 WGUS81 KGYX 081504 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 1004 AM EST THU DEC 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC013-090304- /O.CON.KGYX.FL.W.0064.000000T0000Z-111210T0600Z/ /NCHN3.1.ER.111208T0830Z.111208T1800Z.111210T0000Z.NO/ 1004 AM EST THU DEC 8 2011 THE FLOOD WARNING CONTINUES FOR THE SUNCOOK RIVER AT NORTH CHICHESTER. * UNTIL LATE FRIDAY NIGHT. * AT 9 AM THURSDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 8.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. $$
337 WGUS81 KGYX 082016 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 316 PM EST THU DEC 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC013-090816- /O.EXT.KGYX.FL.W.0064.000000T0000Z-111210T0712Z/ /NCHN3.1.ER.111208T0830Z.111208T1715Z.111210T0112Z.NO/ 316 PM EST THU DEC 8 2011 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE SUNCOOK RIVER AT NORTH CHICHESTER. * UNTIL LATE FRIDAY NIGHT. * AT 01PM THURSDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE TO SLOWLY FALL...AND WILL DROP BELOW FLOOD STAGE BY TOMORROW EVENING. $$ ES
708 WGUS81 KGYX 090522 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 1222 AM EST FRI DEC 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC013-091722- /O.EXT.KGYX.FL.W.0064.000000T0000Z-111210T0146Z/ /NCHN3.1.ER.111208T0830Z.111208T1715Z.111209T1946Z.NO/ 1222 AM EST FRI DEC 9 2011 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE SUNCOOK RIVER AT NORTH CHICHESTER. * UNTIL THIS EVENING. * AT 12AM FRIDAY THE STAGE WAS 8.0 FEET. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. $$
206 WGUS81 KGYX 091455 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 955 AM EST FRI DEC 9 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC013-092215- /O.EXT.KGYX.FL.W.0064.000000T0000Z-111209T2215Z/ /NCHN3.1.ER.111208T0830Z.111208T1715Z.111209T1615Z.NO/ 955 AM EST FRI DEC 9 2011 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE SUNCOOK RIVER AT NORTH CHICHESTER. * UNTIL THIS AFTERNOON. * AT 9AM FRIDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THIS AFTERNOON. $$ ES
353 WGUS81 KGYX 091824 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 124 PM EST FRI DEC 9 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE... SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC013-091854- /O.CAN.KGYX.FL.W.0064.000000T0000Z-111209T2215Z/ /NCHN3.1.ER.111208T0830Z.111208T1715Z.111209T1715Z.NO/ 124 PM EST FRI DEC 9 2011 THE FLOOD WARNING IS CANCELLED FOR THE SUNCOOK RIVER AT NORTH CHICHESTER. * AT 1PM FRIDAY THE STAGE WAS 6.9 FEET AND FALLING. * FLOOD STAGE IS 7.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Dec 7, 6:42 PM EST, 7 hours 50 minutes earlier.
Area forecast discussion, Dec 7, 6:42 PM EST, 7 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
642 PM EST WED DEC 7 2011
.SYNOPSIS...
LOW PRESSURE WILL DEVELOP NEAR THE DELMARVA THIS EVENING. THIS
LOW WILL RAPIDLY DEEPEN AS IT TRACKS NORTHEAST ACROSS THE GULF OF
MAINE ON THURSDAY, BEFORE QUICKLY EXITING INTO THE MARITIMES. HIGH
PRESSURE AND DRIER AIR FOLLOWS FOR LATE THURSDAY INTO FRIDAY. A
COUPLE OF WEAK UPPER LEVEL DISTURBANCES WILL AFFECT NEW ENGLAND
OVER THE WEEKEND. HIGH PRESSURE AND SEASONABLE TEMPERATURES WILL
FOLLOW FOR NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPDATE TO REFLECT LATEST OBS DATA OTRW NO CHANGES NEEDED ATTM.
PREV DISCUSSION;
SURFACE BOUNDARY WAS STALLED JUST TO THE SOUTH OF THE FORECAST
AREA AT 19Z WITH LIGHT NORTH TO NORTHEAST SURFACE FLOW ACROSS THE
REGION. LIGHT RAIN WAS FALLING ACROSS MUCH OF THE AREA WITH SNOW
OR A RAIN/SNOW MIX ABOVE 2000 FEET. THE 12Z NUMERICALS CONTINUE TO
BE IN GOOD AGREEMENT WITH SURFACE LOW FORMING VICINITY OF THE
DELMARVA THIS EVENING...THEN ROCKETING NORTHEAST ON A 100 PLUS
KNOT JET. PRECIPITABLE WATERS UPSTREAM ARE HIGH FOR DECEMBER AT AN
INCH PLUS. PRECIPITATION WILL BECOME HEAVY AT TIMES TONIGHT AS THE
LOW APPROACHES WILL RAIN-SNOW LINE COLLAPSING QUICKLY TO THE SOUTH
AND EAST AFTER MIDNIGHT AS HEIGHTS CRASH. ONLY SAVING GRACE IS
QUICK MOVEMENT OF SYSTEM. THE CHANGEOVER TO SNOW ALONG THE COAST
SHOULD BE TOWARDS THE TIME THAT PRECIPITATION IS WINDING DOWN. SO
COASTAL SECTIONS WILL LIKELY SEE NO MORE THEN SOME SLUSH AROUND
SUNRISE. WITH MUCH OF THE QPF FALLING IN A 12 HOUR
PERIOD...PERIODS OF HEAVY RAIN ACROSS SOUTHEAST NEW HAMPSHIRE AND
SOUTHWEST COASTAL MAINE WILL SEE SMALLER RIVERS AND STREAMS
RESPOND QUICKLY TO NEAR BANKFULL. THERE MAY BE SOME MINOR URBAN
DRAINAGE ISSUES AND PONDING OF WATER FOR A BRIEF TIME OVERNIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
PRECIPITATION EXITS DURING THE MORNING HOURS IN STRONG DOWN SLOPE
AND WITH SYSTEM RACING NORTHEAST INTO THE MARITIMES. THERE WILL BE
A BRIEF PERIOD WITH NORTHWEST SURFACE WINDS GUSTING BETWEEN 30
AND 40 MPH DURING THE MORNING HOURS AS THE LOW DEPARTS.
OTHERWISE...CLEARING WITH SUNSHINE ALLOWING TEMPERATURES TO WARM
INTO THE 30S AND LOWER 40S.
MAINLY CLEAR TO START THURSDAY NIGHT AS HIGH PRESSURE BUILDS BY
TO OUR SOUTH. CLOUDS WILL THEN INCREASE OVERNIGHT IN ADVANCE OF A
NORTHERN STREAM IMPULSE AND ASSOCIATED COLD FRONT.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
PROGRESSIVE SW FLOW WILL DEVELOP FOR FRIDAY AND SATURDAY. THIS WILL
PUSH MID ATLANTIC HIGH PRESSURE OFFSHORE AND ALLOW TWO SURFACE
FEATURES TO AFFECT NORTHERN NEW ENGLAND...ONE AN OFFSHORE FRONT
WHICH MAY BRING RAIN SHOWERS TO THE MIDCOAST...AND MORE IMPORTANTLY
A SURFACE TROUGH WHICH WILL SETTLE INTO THE MOUNTAINS AND STALL
BRIEFLY. THIS WILL ALLOW FOR A CHANCE OF SNOW SHOWERS IN THE
MOUNTAINS AND FOOTHILLS THROUGH SATURDAY AFTERNOON. THE SURFACE
BOUNDARY WILL MOVE SOUTHEAST ALLOWING WINDS TO TURN TO THE NW
SATURDAY NIGHT. COLD AIR ADVECTION WILL RESULT IN LOWS SUNDAY
MORNING IN THE SINGLE DIGITS NORTH TO TEENS/LOWER 20S SOUTH.
HIGH PRESSURE BUILDS IN SUNDAY WITH ANOTHER TRANSIENT SURFACE WAVE
PASSING NORTH OF US IN SOUTHERN CANADA SUNDAY NIGHT. THIS WILL DO
LITTLE BUT INCREASE CLOUDS AND POSSIBLY TRIGGER SOME LIGHT SNOW
SHOWERS IN THE HIGHER ELEVATIONS. THE REST OF THE FORECAST LOOKS DRY
AND SEASONABLE WITH TEMPERATURES RIGHT AROUND NORMAL. A LARGE CLOSED
LOW WILL PASS OFFSHORE NEXT WEDNESDAY AND CURRENTLY DOES NOT
ADVERSELY AFFECT NEW ENGLAND...BUT ITS EVOLUTION AND TRAJECTORY WILL
NEED TO BE WATCHED.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUGH 11Z FRI/...IFR CIGS AND VSBY TONIGHT IN
RA...SN...AND FG WITH SCT PL AND FZRA POSSIBLE BETWEEN 00Z AND
06Z. CONDITIONS IMPROVE RAPIDLY BETWEEN 10 AND 14Z TO VFR BUT WITH
NW WINDS GUSTING OVR 30 KT AT TIMES.
LONG TERM...VFR THURSDAY AFTERNOON THROUGH FRIDAY MORNING WITH
SHSN POSSIBLE AT KLEB FRIDAY NIGHT INTO SATURDAY MORNING. PATCHY
MVFR CONDITIONS IN FOG AND STRATUS FRIDAY NIGHT AND SATURDAY
MORNING AT ALL SITES. PREVAILING VFR SATURDAY THROUGH MONDAY WITH
PATCHY MVFR FOG AT ALL SITES.
&&
.MARINE...
SHORT TERM /THROUGH THURSDAY NIGHT/...WE GO QUICKLY TO GALES WITH
PASSAGE OF THE DEEPENING SURFACE LOW. A BRIEF PERIOD OF GUSTS TO
NEAR STORM FORCE ARE LIKELY TOMORROW MORNING ACROSS THE OPEN
WATERS. WINDS AND SEAS SHOULD DROP OFF TO SMALL CRAFT BY LATE
THURSDAY.
LONG TERM...WINDS WILL INCREASE TO NEAR SCA CRITERIA SATURDAY
AFTERNOON AND EVENING BEHIND A SURFACE TROUGH.
&&
.HYDROLOGY...
MUCH OF THE QPF WILL FALL IN A 12 HOUR WINDOW BETWEEN 00Z AND 12Z
THURSDAY. PRECIPITABLE WATER WITH THIS SYSTEM IS RATHER HIGH FOR
THIS TIME OF YEAR. EXPECT PERIODS OF HEAVY RAIN ACROSS SOUTHEAST
NEW HAMPSHIRE AND SOUTHWEST COASTAL MAINE TO PUSH SMALLER RIVERS
AND STREAMS TO NEAR BANKFULL AS THEY RESPOND QUICKLY TO THE HEAVY RAIN.
THERE MAY BE SOME MINOR URBAN DRAINAGE ISSUES AND PONDING OF WATER
FOR A BRIEF TIME OVERNIGHT. THE GAGED RIVER AND FORECAST POINT THAT
HAS THE BEST CHANCE OF COMING CLOSE TO FLOOD STAGE IS THE SUNCOOK
AT NORTH CHICHESTER.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON EST
THURSDAY FOR MEZ012>014.
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO NOON EST
THURSDAY FOR MEZ007>009.
NH...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON EST
THURSDAY FOR NHZ004-006-008-009.
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO NOON EST
THURSDAY FOR NHZ001>003-005-007.
MARINE...GALE WARNING FROM 3 AM TO 5 PM EST THURSDAY FOR ANZ150>154.
&&Hazardous weather outlook, Dec 7, 2:42 PM EST, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 242 PM EST WED DEC 7 2011 MEZ007>009-NHZ001>003-005-007-081945- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN- 242 PM EST WED DEC 7 2011 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ012>014-NHZ004-006-008-009-081945- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN CARROLL- SOUTHERN CARROLL-MERRIMACK-BELKNAP- 242 PM EST WED DEC 7 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018>028-NHZ010-013-014-081945- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 242 PM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. EXPECT PERIODS OF HEAVY RAIN ACROSS SOUTHEAST NEW HAMPSHIRE AND SOUTHWEST COASTAL MAINE TO PUSH SMALLER RIVERS AND STREAMS TO NEAR BANKFULL AS THEY RESPOND QUICKLY TO THE HEAVY RAIN. THERE MAY BE SOME MINOR URBAN DRAINAGE ISSUES AND PONDING OF WATER FOR A BRIEF TIME OVERNIGHT. THE GAGED RIVER AND FORECAST POINT THAT HAS THE BEST CHANCE OF COMING CLOSE TO FLOOD STAGE IS THE SUNCOOK RIVER AT NORTH CHICHESTER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-081945- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 242 PM EST WED DEC 7 2011 ...GALE WARNING IN EFFECT FROM 3 AM TO 5 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in New Hampshire, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.